# SDR UALA2008111301673

- Difficulty date: March 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 40,115 hours, 14,239 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Condition: Failed
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN, - F-CTL.  ELAC 1 FAILURE.  REPLACED ELAC 1.  ACCOMPLISHED OPS TESTS, OK.
